Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 227, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 11, 2011, 7:55 PM MDT for Cherry County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 7:55 PM MDT (01:55 UTC)
- Expired
- Jul 11, 2011, 8:45 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 71 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:02 PM MDT | TSTM WND GST 40 | 20 Ne Whitman, NE | |
| Jul 11, 8:25 PM MDT | TSTM WND GST 40 | 11 Nnw Mullen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 4:06 PM MDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2166 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
675 WUUS53 KLBF 120155 SVRLBF NEC031-120315- /O.NEW.KLBF.SV.W.0227.110712T0155Z-110712T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 755 PM MDT MON JUL 11 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 915 PM MDT * AT 749 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPECKEL MEIR LAKE... OR 24 MILES NORTHWEST OF MULLEN...AND MOVING EAST AT 15 MPH. AT 735 PM MDT QUARTER SIZE HAIL WAS REPORTED 17 MILES NORTH OF WHITMAN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4256 10107 4210 10106 4215 10150 4244 10150 TIME...MOT...LOC 0154Z 270DEG 12KT 4229 10135 WIND...HAIL 60MPH 1.00IN $$ BROOKS
2 follow-up statements
946 WWUS53 KLBF 120230 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 930 PM CDT MON JUL 11 2011 NEC031-120315- /O.CON.KLBF.SV.W.0227.000000T0000Z-110712T0315Z/ CHERRY NE- 830 PM MDT MON JUL 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CHERRY COUNTY UNTIL 915 PM MDT... AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF SPECKEL MEIR LAKE...OR 19 MILES NORTHWEST OF MULLEN... MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4248 10136 4256 10107 4210 10106 4215 10150 TIME...MOT...LOC 0230Z 270DEG 12KT 4229 10119 WIND...HAIL 60MPH 1.00IN $$ BROOKS
779 WWUS53 KLBF 120245 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 945 PM CDT MON JUL 11 2011 NEC031-120251- /O.CAN.KLBF.SV.W.0227.000000T0000Z-110712T0315Z/ CHERRY NE- 845 PM MDT MON JUL 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY IS CANCELLED... THIS WARNING HAS BEEN REPLACED WITH A NEW ONE AS THE STORM WHICH PROMPTED THE WARNING MOVED EAST AND OUT OF THE WARNED AREA. WINDS OF 60 MPH OR GREATER AND QUARTER SIZE HAIL ARE STILL POSSIBLE WITH THE STORMS MOVING ACROSS SOUTHERN CHERRY COUNTY. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CHERRY COUNTY UNTIL 945 PM MDT/1045 PM CDT/. LAT...LON 4248 10136 4256 10107 4210 10106 4215 10150 TIME...MOT...LOC 0241Z 270DEG 12KT 4229 10114 $$ BROOKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:50 PM MDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jul 11, 2:50 PM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CDT MON JUL 11 2011 .SYNOPSIS... UPPER LEVEL RIDGE CONTINUES TO BE CENTERED OVER THE SOUTHEAST CONUS TODAY. MONSOON MOISTURE FROM BOTH THE PACIFIC AND GULF OF MEXICO CONTRIBUTING TO RICH UPPER LEVEL MOISTURE SEEN ON WATER VAPOR IMAGERY. AT THE SURFACE EASTERLY/SOUTHEASTERLY FLOW CONTINUES TO INCREASE SURFACE MOISTURE. DEW PTS ARE HIGHEST OVER THE EASTERN CWA...WHERE KLBF AND KBBW ARE BOTH AT OR ABOVE 70 DEGREES. MEANWHILE PARTLY SUNNY SKIES HAVE KEPT TEMPS IN THE 80S. RADAR SHOWING THUNDERSTORMS DEVELOPING ALONG THE FRONT RANGE OF THE ROCKIES OF WYOMING AND COLORADO...AND ARE PUSHING NORTHEAST. && .SHORT TERM... TONIGHT WILL BE ANOTHER ACTIVE NIGHT AS PLENTY OF MOISTURE COMBINE WITH ANOTHER UPPER LEVEL DISTURBANCE AND A SURFACE FRONT TO PRODUCE STRONG TO SEVERE THUNDERSTORMS. PW VALUES FROM THE MORNING KLBF SOUNDING WERE ALREADY 1.54 INCHES...AND WITH SE WINDS THROUGHOUT THE DAY...HAVE INCREASE TO AROUND 1.65 TO 1.85 INCHES...WHICH IS OVER 2 STANDARD DEVIATION ABOVE NORMAL. THUS THE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAIN. DUE TO LOCALIZED NATURE AND EXPECTED LOCATION OF CONVECTION...WILL HOLD OFF ON ANY FLASH FLOOD HEADLINE FOR NOW. SEE HYDRO DISCUSSION FOR MORE. IN ADDITION TO THE HEAVY RAIN THREAT...WILL ALSO HAVE TO MONITOR FOR SEVERE THUNDERSTORMS. CAPE VALUES OF 1K TO 2K J/KG IN THE EASTERN PANHANDLE WILL COMBINE WITH LOW LCL HEIGHTS AND DECENT SHEAR...0-6KM BULK SHEAR GREATER THAN 30 KTS ALONG WITH GOOD DIRECTIONAL SHEAR. HAIL AND WINDS WILL BE THE PRIMARY THREAT HOWEVER AN ISOLATED TORNADO CAN NOT BE RULED OUT. TOMORROW WILL SEE AN INCREASE IN CLOUDS AS THE SURFACE BOUNDARY SLIDES A LITTLE SOUTH. THIS WILL HOLD TEMPS COOLER...WITH HIGHS ONLY IN THE 70S NORTH AND LOWER TO MID 80S IN THE SOUTHWEST. UPPER PATTERN REMAINS SOUTHWEST/WESTERLY FLOW AND MODELS BRING ANOTHER WAVE ACROSS THE AREA. HIGH MOISTURE THROUGH THE COLUMN WILL PERSIST AND DEPENDING ON RAINFALL TONIGHT...WILL NEED TO MONITOR FOR POSSIBLE FLASH FLOODING TOMORROW. BY THURSDAY THE RIDGE WILL BEGIN TO RETROGRADE WEST/NORTHWEST...BACK TOWARDS THE SOUTHERN PLAINS. MODELS PUSH THE TRAIN OF SYSTEMS FURTHER NORTH INTO THE DAKOTAS. MAY NEED TO ADD POPS...HOWEVER EXPECT ANYTHING TO BE ISOLATED AT BEST IN THE LATE AFTERNOON OR EARLY EVENING. CAP STRENGTHENS SO CONFIDENCE IS LOWER THAT THE CAP WILL BE BROKEN. .LONG TERM... FRIDAY INTO THE FIRST OF NEXT WEEK THE RIDGE CONTINUES TO DRIFT NORTH. THIS WILL CONTINUE TO LIMIT THE CHANCE FOR THUNDERSTORMS...HOWEVER MAY SEE A STRAY STORM FOR THE HIGH TERRAIN TO THE WEST DRIFT INTO THE WESTERN CWA. TEMPERATURES ARE EXPECTED TO BE ON THE INCREASE. LOWER TO MID 90S ARE A GOOD STARTING POINT. SOUTHWEST NEB WILL PUSH CLOSE TO TRIPLE DIGITS. WET GROUND FROM RECENT RAINFALL MAY HOLD TEMPS IN THE UPPER 90S. && .AVIATION... ACTIVE WEATHER IS EXPECTED ACROSS NEBRASKA THROUGH MID-DAY ON TUESDAY WHICH SHOULD BRING PERIODS OF RAIN...THUNDERSTORMS...AS WELL AS LOWERED CEILINGS AND VISIBILITIES AT TIMES. A SURFACE FRONTAL BOUNDARY IN THE VICINITY OF THE NEBRASKA/KANSAS BORDER THEN EXTENDING NORTH INTO EASTERN WYOMING WILL SERVE AS AN AREA OF FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. STORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON ACROSS THE NEBRASKA PANHANDLE AND MAY ALSO FORM NEAR THE FRONT EXTENDING TO SOUTHWEST NEBRASKA. TO ACCOUNT FOR THIS HAVE MENTION OF CB IN THE KLBF FORECAST STARTING LATER THIS AFTERNOON. THE ACTIVITY SHOULD THEN SHIFT TO THE EAST/NORTHEAST INTO THE EVENING HOURS...IMPACTING BOTH KLBF AND KVTN. AS THE EVENING PROGRESSES...THE LOW LEVEL JET WILL INCREASE WITH THE STRONGEST FOCUS OVER THE NORTHERN HALF OF NEBRASKA. ACTIVITY IS EXPECTED TO BE MORE WIDESPREAD IN THESE AREAS AND CONTINUE THROUGH MUCH OF THE MORNING ON TUESDAY. ALSO...SOME REDUCED VISIBILITIES ARE POSSIBLE TUESDAY MORNING AS BOUNDARY LAYER MOISTURE WILL BE HIGH. HAVE INCLUDED A VISIBILITY RESTRICTION AT KVTN AS MORE PRECIPITATION IS EXPECTED AND WINDS DECREASE IN THE MORNING TO REDUCE MIXING POTENTIAL AND LEAD TO SOME LIGHT FOG. THIS MAY BE NEEDED AT KLBF AS WELL BUT WITH LOWER CONFIDENCE IN THESE AREAS LEFT IT OUT OF THE FORECAST AT THIS POINT. && .HYDROLOGY... HEAVY RAINFALL WILL BE A THREAT LATER THIS AFTERNOON AND INTO TUESDAY...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. PRECIPITABLE WATER VALUES ACROSS NEBRASKA AT 17Z WERE ABOUT 1.20 INCHES OVER NORTHERN NEBRASKA WITH AROUND 1.70 INCHES OVER SOUTH CENTRAL NEBRASKA AND OVER 1.90 INCHES IN FAR SOUTHEAST NEBRASKA. NORMAL VALUES FOR THIS TIME OF YEAR ARE 1.00 INCHES. EASTERLY FLOW ACROSS THE FORECAST AREA WILL LIKELY BRING THE HIGHER MOISTURE OVER IOWA/MISSOURI WESTWARD INTO THE FORECAST AREA. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE THE POTENTIAL FOR HEAVY RAINS...THEN TONIGHT THE LOW LEVEL JET WILL INCREASE WITH BEST FORCING POTENTIAL OVER THE NORTHERN PARTS OF NEBRASKA. THIS FORCING...ALONG WITH INCREASED MOISTURE /PRECIPITABLE WATER VALUES/ AND WITH WARM CLOUD LAYER DEPTHS INCREASING TO 3500 TO 4000M TONIGHT COULD HAVE A DECENT THREAT FOR HIGH RAINFALL AMOUNTS WITH STORMS BEING VERY EFFICIENT RAIN MAKERS. CURRENT MODELS SHOW HIGHEST POTENTIAL FOR CONTINUED DEVELOPMENT OF THUNDERSTORMS AND THUS HIGHEST RAINFALL MAINLY NORTH OF HIGHWAYS 2 AND 91. HOWEVER...COULD SEE THIS HAPPENING A BIT FURTHER SOUTH SO WILL SAY HIGHEST THREAT WILL BE NORTH OF INTERSTATE 80 FOR NOW AND WILL BE MONITORING THIS CLOSELY. ALSO TO CONSIDER IS RECENT RAINFALL WHICH HAS BEEN LESS OVER NORTHERN NEBRASKA WHERE THE HIGHEST HEAVY RAIN THREAT IS RIGHT NOW. AS THESE AREAS WILL BE ABLE TO TAKE MORE WATER...AND WITH A BIT OF UNCERTAINTY STILL ON WHERE THE HEAVY RAINS WILL SET UP...WILL STAY WITHOUT A FLASH FLOOD WATCH FOR TONIGHT WITH THE THREAT LOOKING TO BE MORE LOCALIZED RATHER THAN WIDESPREAD. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING FOR NEZ004- 022-056. && SHORT TERM/EXTENDED...MASEK AVIATION...BROOKS
Hazardous weather outlook, Jul 11, 3:06 PM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT MON JUL 11 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-122115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 406 PM CDT MON JUL 11 2011 /306 PM MDT MON JUL 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA TONIGHT. ANY STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINS BEING THE MAIN THREATS. THERE IS POTENTIAL FOR AN ISOLATED TORNADO...MAINLY SOUTH AND WEST OF A LINE FROM MERRIMAN TO THEDFORD AND NORTH OF THE INTERSTATE 90 CORRIDOR. THIS THREAT WILL DIMINISH INTO THE EVENING. IN ADDITION...WITH THE THREAT OF HEAVY RAINS WITH THESE STORMS...LOCALIZED FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS REMAINS TUESDAY AND TUESDAY NIGHT. HEAVY RAINFALL IS ALSO POSSIBLE...PRIMARILY NORTH OF HIGHWAYS 2 AND 91. THE UNSETTLED WEATHER PATTERN WILL DIMINISH BY WEDNESDAY AND BEYOND AS A STRONG UPPER LEVEL RIDGE BUILDS FROM THE SOUTHERN INTO THE CENTRAL PLAINS. ONLY AS SLIGHT CHANCE FOR GENERAL THUNDERSTORM DEVELOPMENT IS EXPECTED AT THIS TIME. TEMPERATURES WILL HEAT UP INTO THE MID AND UPPER 90S BY THE WEEKEND WITH THE HEAT INDEX REACHING TO A 100 OR HIGHER POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS THE ENTIRE OUTLOOK AREA. REPORTS OF HEAVY RAINS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Jul 11, 6:42 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 20 NNE ELLSWORTH 42.33N 102.14W
07/11/2011 E1.00 INCH SHERIDAN NE PUBLIC
&&
BTAYLORLocal storm report, Jul 11, 6:43 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST 20 NNE ELLSWORTH 42.33N 102.14W
07/11/2011 E60 MPH SHERIDAN NE PUBLIC
&&
BTAYLORLocal storm report, Jul 11, 6:49 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 19 NNE ELLSWORTH 42.31N 102.14W
07/11/2011 E1.00 INCH SHERIDAN NE PUBLIC
HAIL COVERED THE GROUND.
&&
BTAYLORLocal storm report, Jul 11, 7:02 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 23 NNE ELLSWORTH 42.37N 102.11W
07/11/2011 E1.75 INCH SHERIDAN NE PUBLIC
&&
BTAYLORLocal storm report, Jul 11, 7:07 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST 23 NNE ELLSWORTH 42.37N 102.11W
07/11/2011 E70 MPH SHERIDAN NE PUBLIC
FORTY FOOT TALL CEDAR TREE UPROOTED.
&&
BTAYLORLocal storm report, Jul 11, 7:55 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 17 N WHITMAN 42.29N 101.54W
07/11/2011 E1.00 INCH CHERRY NE PUBLIC
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 61 min |
| Jul 11, 6:19 PM MDT | Tornado Warning | LBF | Cherry | 41 min |
| Jul 11, 7:02 PM MDT | Tornado Warning | LBF | Cherry | 41 min |
| Jul 11, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| Jul 11, 7:17 PM MDT | Tornado Warning | LBF | Cherry | 28 min |
| Jul 11, 7:23 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 67 min |
| Jul 11, 8:40 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 65 min |
| Jul 11, 10:37 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 53 min |
| Jul 11, 11:18 PM MDT | Tornado Warning | LBF | Thomas | 27 min |
| Jul 12, 3:00 PM MDT | Flash Flood Watch | LBF | Chase, Deuel, Hayes, Keith, Lincoln, Perkins | 15 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.